MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM

KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM
Model Number LA-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Kidney injury (4882)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient admitted for acute kidney injury (aki) on (b)(6) 2025 after creatinine increased from 1.8 to 3.5.A renal biopsy on (b)(6) 2025 showed chronic active t cell mediated rejection and active antibody mediated rejection and discharged on (b)(6) 2025.Pt is 24+m after aph.

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
LA-15
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18 nakanoshima, kita-ku
osaka-city,, osaka 530-8 288,
JA  530-8288,
MDR Report Key22196334
Report Number2435151-2025-00007
Device Sequence Number8837614
Product Code PBN
UDI-Device Identifier14993478010110
UDI-Public14993478010110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
Report Date (Section F) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model NumberLA-15
Device Catalogue Number101788
Device Lot NumberLAP1619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2025
Event Location Hospital
Date Report to Manufacturer06/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MA-03 (SERIAL NO.: J1910210); PLASMA SEPARATOR SULFLUX KP-05 (LOT NO.: FL5H5Q); TUBING NK-M3R(U) (LOT NO.: 210920)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age15 YR
Patient SexMale
Date Report Sent to FDA06/12/2025